# SDR 2024FA0000372

- Difficulty date: April 21, 2024
- Submitted: May 20, 2024
- Operation: General aviation
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621B
- Aircraft time: 36,998 hours, 56,515 cycles
- Engine: Garrtt TPE33111U
- Engine time: 36,414 hours, 47,070 cycles
- Propeller: Mtprop MTV271E
- System (JASC): 7700 · Engine Indicating System
- Part: Bearing
- Part number: 3103035AL1
- Part serial: TA43051023
- Condition: Failed
- Location: Torque Sensor
- Part time: 2,125 hours
- Component: Dual Spur Gear
- Component part number: 31035901
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SENSOR BEARING FAILED (PN: 3103585AL-1, SN: TA43-0510123, TSN: 2,125.4). SPECTROMETRIC OIL ANALYSIS PROGRAM RESULT REPORT DISCOVERED M50 PLATELETS, SHINY, >100, UP TO 1.1MMX0.9MM. M50 IS A BEARING RACE MATERIAL AND THE QUANTITY OF PLATELETS FOUND IN THE FILTER ANALYSIS INDICATES A BEATING IS FAILING.
